# SDR AALA20020571

- Difficulty date: April 24, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - TWO GOUGES FOUND IN FRAME OUTER CHORD AT STATION 246 WATER LINE 207.  BLENDED TWO GOUGES.  NDT CHECKED.  ALODINED, PRIMED, PAINTED.  CONTINUED IN SERVICE PER MRB 777-032.  (M)
